Alert archive / Maine / Wind Advisories in 2008

Wind Advisory 27, NWS Caribou, ME

December 15, 2008Hancock County, Washington County, Maine

NWS Caribou, ME issued this wind advisory at Dec 15, 2008, 3:31 AM EST for Hancock County, Washington County, Maine. It took effect at Dec 15, 2008, 12:00 PM EST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Dec 15, 2008, 3:31 AM EST (08:31 UTC)
In effect from
Dec 15, 2008, 12:00 PM EST
Expired
Dec 15, 2008, 7:38 PM EST
In force
8 hr
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 8.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2008-12-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2008-12-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 398 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
931 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
398 m²/s²
0-3 km storm-relative helicity
427 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCAR 150831
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
331 AM EST MON DEC 15 2008

...STRONG WINDS EXPECTED ACROSS COASTAL DOWNEAST MAINE THIS
AFTERNOON AND EVENING...

.STRONG SOUTHWEST WINDS ARE EXPECTED AHEAD OF A COLD FRONT THIS
AFTERNOON INTO THIS EVENING. WINDS ARE EXPECTED TO DIMINISH SOMEWHAT
BEHIND THE COLD FRONT AFTER LATE EVENING.

MEZ029-030-151800-
/O.NEW.KCAR.WI.Y.0027.081215T1700Z-081216T0300Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
331 AM EST MON DEC 15 2008

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM EST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM EST THIS
EVENING. 

EXPECT SOUTHWEST WINDS TO INCREASE TO 20 TO 30 MPH WITH GUSTS UP
TO 40 TO 45 MPH BY AFTERNOON AND CONTINUE INTO THE EVENING. 

PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY...TREES
AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED
TO SCATTERED POWER OUTAGES ARE POSSIBLE.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

VJN
3 follow-up statements
000 
WWUS71 KCAR 151540
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1040 AM EST MON DEC 15 2008

...STRONG WINDS EXPECTED ACROSS COASTAL DOWNEAST MAINE THIS
AFTERNOON AND EVENING...

.STRONG SOUTHWEST WINDS ARE EXPECTED IN ADVANCE OF A COLD FRONT
THIS AFTERNOON INTO THIS EVENING. WINDS ARE EXPECTED TO DIMINISH
BEHIND THE COLD FRONT AFTER LATE EVENING.

MEZ029-030-152300-
/O.CON.KCAR.WI.Y.0027.081215T1700Z-081216T0300Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
1040 AM EST MON DEC 15 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS OF 40 TO
45 MPH THIS AFTERNOON AND CONTINUE INTO THE EVENING.

PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO
SHRUBBERY...TREES AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY
BE BLOWN DOWN. ISOLATED TO SCATTERED POWER OUTAGES ARE POSSIBLE.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

NORCROSS
000 
WWUS71 KCAR 152053
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
353 PM EST MON DEC 15 2008

...STRONG WINDS EXPECTED ACROSS COASTAL DOWNEAST MAINE THIS
EVENING...

.STRONG SOUTHWEST WINDS ARE EXPECTED IN ADVANCE OF A COLD FRONT
THIS EVENING. WINDS ARE EXPECTED TO DIMINISH BEHIND THE COLD
FRONT OVERNIGHT.

MEZ029-030-160300-
/O.CON.KCAR.WI.Y.0027.000000T0000Z-081216T0300Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
353 PM EST MON DEC 15 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH WILL
CONTINUE THIS EVENING.

PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO
SHRUBBERY...TREES AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY
BE BLOWN DOWN. ISOLATED TO SCATTERED POWER OUTAGES ARE POSSIBLE.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

NORCROSS
000 
WWUS71 KCAR 160038
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
738 PM EST MON DEC 15 2008

...STRONG WINDS EXPECTED ACROSS COASTAL DOWNEAST MAINE THROUGH 
LATE THIS EVENING...

.STRONG SOUTHWEST WINDS ARE EXPECTED IN ADVANCE OF A COLD FRONT
THIS EVENING. WINDS ARE EXPECTED TO DIMINISH BEHIND THE COLD
FRONT OVERNIGHT.

MEZ029-030-160400-
/O.UPG.KCAR.WI.Y.0027.000000T0000Z-081216T0300Z/
/O.NEW.KCAR.HW.W.0010.081216T0038Z-081216T0400Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
738 PM EST MON DEC 15 2008

...HIGH WIND WARNING IN EFFECT UNTIL 11 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO AROUND 60 MPH WILL
CONTINUE THROUGH LATE THIS EVENING.

THIS STORM WILL HAVE A LOW IMPACT ON THE WARNING AREA. WINDS OF
THIS MAGNITUDE, COUPLED WITH WET GROUND, WILL LIKELY CAUSE A
NUMBER OF SHALLOW ROOTED TREES TO BE BLOWN DOWN, OR SHALLOW ROOTED
TREES TO FALL ON POWER LINES WITH POSSIBLE POWER OUTAGES. EXPECT
SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.


$$

HEWITT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Dec 14, 9:52 PM EST, 5 hours 39 minutes earlier.

Area forecast discussion, Dec 14, 9:52 PM EST, 5 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
952 PM EST SUN DEC 14 2008

.SYNOPSIS...
A WARM FRONT WILL MOVE THROUGH THE STATE OVERNIGHT. A COLD FRONT
WILL APPROACH THE REGION FROM THE WEST MONDAY THEN CROSS THE STATE
MONDAY NIGHT. HIGH PRESSURE WILL BUILD ACROSS THE REGION TUESDAY.
&&

.NEAR TERM /THROUGH MONDAY/...
SEE MARINE SECTION BELOW.

UPDATED THE GRIDS TO CUT BACK THE POPS AND SHIFT THINGS ACROSS
THE DOWNEAST AND EASTERN SECTIONS THIS EVENING. LATEST CARWRF IS
HANDLING THE LATEST SITUATION VERY WELL AND DECISION HERE WAS TO
LEAN CLOSELY W/THE WRF FOR THE POP DISTRIBUTION AND THE RISING OF
TEMPS OVERNIGHT. PRECIP CHCS WILL PICK BACK UP ACROSS THE N AND W
EARLY MONDAY AS THE WARM FRONT LIFT N. THIS ALIGNS WELL W/THE
OMEGA FIELDS FROM 850-700 MBS. MDL SOUNDINGS SUPPORT SOME LIGHT
FREEZING RAIN/DRIZZLE EARLY MONDAY MORNING ESP FOR THE N AND W.
SOME OBS BACK ACROSS SOUTHERN QUEBEC AND ONTARIO PROVINCES SHOWING
LIGHT FREEZING PRECIP W/THE WARM FRONT.

SHORTWAVE TROUGH CURRENTLY OVER WESTERN QUEBEC AND MODELS MOVE IT
NORTHEAST OF THE STATE BEFORE MIDNIGHT WHICH SHOULD BRING LIGHT SNOW
TO AN END AT THAT TIME. QPF AMOUNTS TO REMAIN VERY LOW SO ANY SNOW
ACCUMULATION WILL BE AN INCH OR LESS. UPPER RIDGE WILL BUILD ACROSS
THE REGION AFTER MIDNIGHT KEEPING ANY PRECIPITATION IN THE CHANCE
CATEGORY ACROSS THE NORTH. WARM AIR ADVECTION WILL CONTINUE THROUGH
THE NIGHT WITH TEMPERATURES SLOWLY RISING INTO THE MID 20S TO LOWER
30S.

COLD FRONT WILL APPROACH THE REGION FROM THE WEST ON MONDAY. ANY
PRECIPITATION OVER NORTHERN SECTIONS MONDAY MORNING MAY BE A MIX
OF FREEZING RAIN AND SNOW BUT SINCE CHANCES OF PRECIP WILL BE LOW
DO NOT FEEL AN ADVISORY WILL BE NEEDED AT THIS TIME. SOUTHWESTERLY
FLOW WILL WARM TEMPERATURES TO ABOVE FREEZING FOR THE ENTIRE AREA
BY MONDAY AFTERNOON SO MAIN BULK OF PRECIP WILL FALL AS RAIN
LATER IN THE AFTERNOON IN ADVANCE OF THE COLD FRONT.

SOUTHWEST GRADIENT WILL TIGHTEN IN ADVANCE OF THE FRONT ALLOWING
FOR GUSTY SOUTHWEST FLOW MONDAY AFTERNOON. LOW LEVEL JET OF 60 KTS
WILL CROSS THE COASTAL AREAS TOMORROW SO HAVE CONCERN THAT A WIND
ADVISORY MAY EVENTUALLY BE NEEDED THERE. FOR NOW WILL INCREASE
GUSTS TO 40 MPH MAINLY ALONG COASTAL SECTIONS MONDAY AFTERNOON.
&&

.SHORT TERM /MONDAY NIGHT/...
A COLD FRONT WILL CROSS THE REGION MONDAY NIGHT WITH RAIN SHOWERS
IN ADVANCE OF THE FRONT...WITH DIMINISHING SHOWER CHANCES IN THE
WAKE OF THE FRONT. PRECIPITATION WILL ALSO TRANSITION TO SNOW IN
THE WAKE OF THE FRONT. STRONG WINDS COULD ALSO OCCUR ALONG THE
DOWNEAST COAST MONDAY NIGHT IN ADVANCE OF THE COLD FRONT. ANY
LINGERING SHOWERS WILL END EARLY TUESDAY...WITH HIGH PRESSURE
BUILDING TOWARD THE REGION LATER TUESDAY. HIGH PRESSURE WILL CROSS
THE REGION TUESDAY NIGHT WHILE LOW PRESSURE MOVES NORTHEAST TO
THE MID ATLANTIC REGION. CLOUD COVER WILL INCREASE ACROSS THE
REGION LATER TUESDAY NIGHT IN ADVANCE OF THE LOW. THE LOW WILL
LIFT NORTHEAST WEDNESDAY...THOUGH UNCERTAINTY STILL EXISTS
REGARDING THE INTENSITY AND EXACT TRACK OF THE LOW. THE GFS TRACKS
A WEAKER LOW SOUTH OF THE GULF OF MAINE WHICH WOULD KEEP
PRECIPITATION LIGHTER AND ALL SNOW. THE NAM AND ECMWF TRACK THE
LOW FURTHER NORTHWEST ACROSS MAINE...WITH THE NAM INDICATING A
STRONGER LOW. THE NAM/ECMWF SOLUTIONS WOULD SUPPORT HEAVIER
PRECIPITATION ALONG WITH A POSSIBLE TRANSITION TO RAIN ALONG THE
DOWNEAST COAST WEDNESDAY AFTERNOON. WILL BASE THE FORECAST ON A
SOLUTION SIMILAR TO THE ECMWF WHICH WOULD BRING ACCUMULATING SNOW
TO THE REGION WEDNESDAY...WITH ENOUGH WARM AIR POSSIBLY REACHING
THE COAST TO ALLOW FOR A TRANSITION TO RAIN WEDNESDAY AFTERNOON.
PRECIPITATION SHOULD TAPER TO SNOW SHOWERS WEDNESDAY NIGHT WITH
THE LOW EXITING THROUGH THE MARITIMES. TEMPERATURES WILL REMAIN
NEARLY STEADY TUESDAY. TEMPERATURES WILL BE AT NEAR...TO SLIGHTLY
BELOW NORMAL...LEVELS TUESDAY THROUGH WEDNESDAY.
&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
AT THE START OF THE LONG TERM HIGH PRES WILL BE BUILDING ACROSS
THE REGION AS A LOW TRACKS EAST INTO THE CANADIAN MARITIMES. THE
HIGH WILL GIVE WAY TO AN ADVANCING LOW AND ASSOCIATED FRONTAL
SYSTEM EARLY FRI MORNING. THE ECMWF AND GFS ARE A BIT AT ODDS ON
THE LOCATION OF THE PRIMARY LOW. THE GFS PLACES IT OVER UPPER LAKE
MICHIGAN WITH AN OCCLUDED FRONTAL SYSTEM WRAPPED AROUND IT. THE
WARM FRONT INTO SRN ME. THE ECMWF PLACES THE PRIMARY LOW OVER OHIO
WITH THE SYS TRACKING S OF THE ME COAST. HIGHER PRESSURE WILL
THEN BUILD ACROSS THE REGION. THE NEXT SYS WILL BEGIN TO
INFLUENCE WX CON SUN MORN. AS WITH THE SYSTEMS YESTERDAY THE
MODELS ARE IN GOOD AGREEMENT AT THE END OF THE PERIOD...BUT ABOUT
12HRS OUT OF PHASE. A LOW PRES SYS WILL BE CENTERED OVER SRN
QUEBEC WITH A 2NDRY LOW OFF THE COAST OF VA THIS ACCORDING TO GFS
WILL BE INTO WRN ME BY THE END OF THE PERIOD. THE ECMWF WILL
FOLLOW ON A SIMILAR PATH 12 HRS LATER. THE PATTERN FROM YESTERDAY
CONTINUES TODAY EARLY IN THE EXTEND THE MODELS ARE IN GOOD GENERAL
AGREEMENT...THROUGH THE MIDDLE PORTIONS THE MODELS TAKE A
DIFFERENT PATH...THEN AT THE END THEY ARE BACK TO A SIMILAR PATH
WITH A 12HR DIFFERENCE IN TIMING.
&&

.AVIATION /03Z MONDAY THROUGH FRIDAY/...
PRIMARILY VFR CONDITIONS AT KBGR AND KBHB TONIGHT WITH CEILINGS
LOWERING TO MVFR AFTER 15Z MONDAY. WIND GUSTS BETWEEN 30 AND 35
KTS POSSIBLE FOR KBHB MONDAY AFTERNOON. ACROSS THE NORTH A MIX OF
VFR...MVFR AND IFR DUE TO OCCASIONAL SNOW TONIGHT AND SHOWERS ON
MONDAY. MVFR/IFR CONDITIONS ARE EXPECTED ACROSS THE REGION MONDAY
NIGHT WITH RAIN AND SNOW SHOWERS. CONDITIONS WILL IMPROVE TO VFR
LEVELS TUESDAY...REMAINING VFR TUESDAY NIGHT. CEILINGS/VISIBILITIES
WILL THEN DETERIORATE WEDNESDAY WITH DEVELOPING PRECIPITATION.
CONDITIONS SHOULD IMPROVE TO VFR LEVELS THURSDAY...THEN
DETERIORATE AGAIN FRIDAY WITH DEVELOPING PRECIPITATION.
&&

.MARINE...
NEAR TERM: STRONG SCA FOR TONIGHT AND MONDAY FOR THE INTRA-COASTAL
WATERS. A GALE WARNING HAS BEEN ISSUED FOR THE OUTER WATERS PER
COORD W/GYX. SW WINDS INCREASING CLOSE TO GLW ATTM. MISM1 AND
MDRM1 HITTING GLW CRITERIA. WENT W/FREQUENT GUSTS TO HIT 35 KTS
FROM EASTPORT TO STONINGTON AS STG SW JET FROM 925-850 MBS MOVING
OVER THE WATERS. GFS WAS CLOSE TO THIS AT 00Z W/INVERSION GETTING
BUSTED BY MONDAY MORNING.

WINDS WILL STAY STRONG IN ADVANCE OF APPROACHING COLD FRONT. USED
A BLEND OF THE NAM AND GFS FOR WINDS AND WNAWAVE FOR SEAS.

SHORT TERM: A STRONG SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT
MONDAY NIGHT...WITH WIND GUSTS POSSIBLY APPROACHING GALE LEVELS.
SMALL CRAFT ADVISORY CONDITIONS ARE THEN EXPECTED TO PERSIST
TUESDAY. CONDITIONS COULD FALL BELOW SMALL CRAFT ADVISORY LEVELS
TUESDAY NIGHT. HOWEVER...DEPENDENT ON THE TRACK AND INTENSITY OF
THE LOW WEDNESDAY...SMALL CRAFT ADVISORY CONDITIONS COULD AGAIN
DEVELOP. SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE AGAIN
LATER THURSDAY AND FRIDAY. VISIBILITIES WILL BE REDUCED IN SHOWERS
MONDAY NIGHT THROUGH EARLY TUESDAY...WITH VISIBILITIES THEN
REDUCED IN RAIN AND SNOW WEDNESDAY INTO WEDNESDAY NIGHT.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EST TUESDAY FOR ANZ052.
         GALE WARNING UNTIL 5 AM EST TUESDAY FOR ANZ050-051.

&&

NEAR TERM...HEWITT
SHORT TERM...NORCROSS
LONG TERM...NORTON
AVIATION...HEWITT
MARINE...HEWITT/NORCROSS
Hazardous weather outlook, Dec 15, 3:19 AM EST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
319 AM EST MON DEC 15 2008

MEZ001>006-010-011-015>017-031-032-160830-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
319 AM EST MON DEC 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A LIGHT TO MODERATE SNOWFALL IS POSSIBLE ACROSS THE AREA FROM
WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT AS LOW PRESSURE PASSES
SOUTH OF THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ029-030-160830-
COASTAL HANCOCK-COASTAL WASHINGTON-
319 AM EST MON DEC 15 2008

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM EST THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A LIGHT TO MODERATE SNOWFALL IS POSSIBLE ACROSS THE AREA FROM
WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT AS LOW PRESSURE PASSES
SOUTH OF THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050-051-160830-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
319 AM EST MON DEC 15 2008

...GALE WARNING IN EFFECT UNTIL 5 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ052-160830-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
319 AM EST MON DEC 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

TD

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 9:45 PM ESTGale WarningCAR32 hr

Nearby

Wind Advisories in Maine, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.